# SDR AALA990304

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-797.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP CORROSION IN NR 6 SEAT TRACK.  REMOVED OLD SEAT TRACK AND INSTALLED NEW SECTION OF SEAT TRACK STATION 200-797.5.  (M)
